# SDR ASOA2014092511322

- Difficulty date: August 27, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,608 hours, 10,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 BULKHEAD LOWER WEB CAP ANGLE HAS CORROSION ON FASTENER HEADS.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   DAMAGE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.   REPAIRED IAW EA 32-2014-078.
